Students Are Hospitalized After Being Given The Wrong Shot At School

About 16 students are expected to be OK after being mistakenly injected with insulin.

The students from the McKenzie Center for Innovation & Technology were supposed to be getting a TB skin test when the error was made. They were taken to hospitals for observation following the incident. ‘

The Metropolitan School District of Lawrence Township says they're working with Community Health Network to find out why the mistake happened. In a statement, the school said “The MSD of Lawrence Township has a long-standing and strong partnership with Community Health Network. We have full confidence that the events of today are isolated in nature and will be addressed swiftly by the Community Health Network.”

When a non-diabetic is given insulin, their blood sugar can drop dramatically. That’s what caused the children to become scared when they started feeling shaky and cold.

Source:Fox 59

 

Photo- Getty

title

Content Goes Here